# SDR GTIA030813

- Difficulty date: October 6, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE LOWER FORWARD EXIT SIGN INOPERATIVE.  FOUND WIRING DISCONNECTED.  RECONNECTED WIRING.  (M)
